# SDR DL72W954371

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR OVERWING EMERGENCY LIGHTS, AFT CARGO DOOR AND LEFT FUSELAGE INOP.  RELAMPED AND REPLACED BATTERY PACK, OPERATION NORMAL.
